# SDR UHLA2010071000076

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 14,606 hours, 7,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 425410
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING PANEL EMERGENCY LIGHT NR 2 INOP.  REMOVED AND REPLACED NR 2 OVERHEAD CABIN EMERGENCY LIGHT ASSEMBLY IAW EMB 170 MM 33-50-13, OPS CHECK GOOD.
